Volume 2014

Page

VOLUME 2014 (1)

ON A GENERALIZED PRODUCT SUMMABILITY OF FOURIER SERIES    Full Text
Poincare J. Anal.  Appl., 2014 (1), 1-8.
XHEVAT Z. KRASNIQI

HILBERT TRANSFORM OF IRREGULAR WAVE PACKET SYSTEM FOR L2(R)    Full Text
Poincare J. Anal.  Appl., 2014 (1), 9-17.
A.K. SAH AND L.K. VASHISHT

ON THE FINE SPECTRUM OF THE OPERATOR B(r, s, t) OVER THE CLASS OF CONVERGENT SERIES    Full Text
Poincare J. Anal.  Appl., 2014 (1), 19-27.
SELMA ALTUNDA˘G AND MERVE ABAY

REFINEMENTS OF CARLEMAN’S INEQUALITY   Full Text
Poincare J. Anal.  Appl., 2014 (1), 29-38.
YU-MING CHU, XIAO-MING ZHANG AND QIAN XU

EXACT SOLUTIONS FOR WICK-TYPE STOCHASTIC SAWADA-KOTERA EQUATION   Full Text
Poincare J. Anal.  Appl., 2014 (1), 39-46.
HOSSAM A. GHANY AND ABD-ALLAH HYDER

VOLUME 2014 (2)

SHARP BOUNDS FOR THE CONVEX COMBINATIONS OF ARITHMETIC, LOGARITHMIC AND GEOMETRIC MEANS IN TERMS OF HARMONIC MEAN   Full Text
Poincare J. Anal.  Appl., 2014 (2), 47-54.
ZAI-YIN HE AND YU-MING CHU

NORMAL VE RECTIFYING CURVES IN THE EQUIFORM DIFFERENTIAL GEOMETRY OF G_3   Full Text
Poincare J. Anal.  Appl., 2014 (2), 55-61.
SEZAI KIZILTUG˘ , SEMRA YURTTANCIKMAZ AND ALI CAKMAK

SOME REMARKS ON ADOMIAN DECOMPOSITION METHOD   Full Text
Poincare J. Anal.  Appl., 2014 (2), 63-70.
SILVIA SEMINARA AND MARIA INES TROPAREVSKY

ON BLOCK TRANSFINITE SEQUENCES IN BANACH SPACES   Full Text
Poincare J. Anal.  Appl., 2014 (2), 71-75.
GHANSHYAM SINGH AND S.K. SHARMA

AN APPLICATION OF MODIFIED WEIGHTED NORLUND MEANS TO A SERIES ASSOCIATED WITH FOURIER SERIES   Full Text
Poincare J. Anal.  Appl., 2014 (2), 77-93.
PREM CHANDRA